Here I am and it's been almost a year since my hysterectomy and I keep coming back for help from you wonderful sisters.....
I have been on Vivelle dot .l for over a year and for the last 2 to 3 months my breast are soooooo tender they feel like that are bruised. Sounds nutty but, tis true.
Any ideas....??? what should I do? I am doing otherwise well & wonderfully having zero meno symptoms. Cept zero libido and I keep hoping for a breakthru on that as well.
I too have been having the same problems. My surgery was 3-19 and in the last 2-3 months breast tenderness and swelling. I bumped my Vivelle Dot from .50 to 0.37 and the breast pain and swelling got better but, my mood and temperment was terrible. So I called the compound pharmacy and had my saliva tested, I was estrogen dominant, so he kept me on the 0.37 and gave me progesterone and testestrone and its been a few days and I really don't feel bad but just not right. The progesterone has made me tired and I am suppose to take is 2 x day and I can only take at night. The testesterone cream seem to be helping at least I am now kind of thinking I might want to have sex with my husband. LOL. I wonder if because we are almost a year into our hyst. that our level change they say it take almost a year to recoop. Good luck and let me know if you find out anything else.
That's weird that we both would start having this problem after almost a year (3/22). I do appreciate the info you have provided and will maybe call my doctor to see what he says. I am doing the Vivelle .l and I start feeling irritable when it's the day to put the new patch on. So.....I don't think I could go down to the lower Vivelle for this reason. He did prescribe the Estratest medication for the low libido but, I had to many side effects on that drug. If it's not one thing it's another. Oh well......
Thanks, Sister...(by the way we are the same age)
I see my dr. Tuesday. I hoping to find a pot of gold at the end of the rainbow. The new meds, are okay I guess. I am now have badder issues and I thinks its because me estrogen is NOW to low. I think we should come with a manual. This is just terrible. I will let you know when I come from the dr. on Tuesday if she has any suggestions for the breast thing. I can't tell you whats better sore breast or screaming at my husband and 15 year old. I so remember by mother going through this when I was a teenager and I really wanted mine to be differant. Its almost depressing. I turned 48 in November and that is when all started to fall apart. You might try a compounding pharmacy for the Testosterone cream. That has given me more engery too, but also could be making my badder do wierd things. Trial and error that is what I keep saying.